Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 79–110 (Mi umn1248)  

This article is cited in 6 scientific papers (total in 6 papers)

Increasing trees and alternating permutations

A. G. Kuznetsov, I. M. Pak, A. E. Postnikov

M. V. Lomonosov Moscow State University

Full text: PDF file (1621 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 79–114

Bibliographic databases:

UDC: 519.1
MSC: 05A05, 05C05, 05C25, 05C40
Received: 06.05.1994

Citation: A. G. Kuznetsov, I. M. Pak, A. E. Postnikov, “Increasing trees and alternating permutations”, Uspekhi Mat. Nauk, 49:6(300) (1994), 79–110; Russian Math. Surveys, 49:6 (1994), 79–114

Citation in format AMSBIB
\Bibitem{KuzPakPos94}
\by A.~G.~Kuznetsov, I.~M.~Pak, A.~E.~Postnikov
\paper Increasing trees and alternating permutations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 79--110
\mathnet{http://mi.mathnet.ru/umn1248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316867}
\zmath{https://zbmath.org/?q=an:0842.05025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...79K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 79--114
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1248
  • http://mi.mathnet.ru/eng/umn/v49/i6/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boris Shapiro, Alek Vainshtein, “On the number of connected components in the space of M-polynomials in hyperbolic functions”, Advances in Applied Mathematics, 30:1-2 (2003), 273  crossref
    2. Markus Kuba, Alois Panholzer, “On the degree distribution of the nodes in increasing trees☆”, Journal of Combinatorial Theory, Series A, 114:4 (2007), 597  crossref
    3. Fu Liu, “Combinatorial bases for multilinear parts of free algebras with two compatible brackets”, Journal of Algebra, 323:1 (2010), 132  crossref
    4. Jun Ma, Yeong-Nan Yeh, “Combinatorial interpretations for TG(1, −1)”, J. Graph Theory, 2011, n/a  crossref
    5. A. J. Goodall, C. Merino, A. Mier, M. Noy, “On the Evaluation of the Tutte Polynomial at the Points (1, –1) and (2, –1)”, Ann. Comb, 2013  crossref
    6. Yu. S. Volkov, “Efficient computation of Favard constants and their connection to Euler polynomials and numbers”, Sib. elektron. matem. izv., 17 (2020), 1921–1942  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:699
    Full text:294
    References:72
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021